# SDR DALA1164120932

- Difficulty date: November 5, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 60,215 hours, 45,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 200-256 HAS CORROSION RBL 22.  INSTALLED NEW SECTION OF TRACK AND SPLICE AT STA 200-265 PER MD 80 SRM 53-05 FIG 4F.
